# SDR UPS204861

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bag Sliding Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND BANANA FITTING CRACKED ON FWD SIDE OF B/B X-SLIDING DOOR, LONGERON 33R.  MAINTENANCE REPLACED FITTING IAW SRM 51-1-20D.
